# SDR CALA2017092903341

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 60,220 hours, 24,786 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Cracked
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT THE RT AFT KEEL BEAM SIDE PANEL  FRAMES 41-42.  (NDT VERIFIED)  REMOVED AND REPLACED THE ANGLE IAW SRM 51-42-11 AND EA 5331-01718, REV A.
